MathSciNet Relay Station
MathSciNet bibliographic data
MR2665342 (2011g:93047) 93B30 (35K55 93C20)
Hasanov, Alemdar Identification of unknown diffusion and convection coefficients in ion transport problems from flux data: an analytical approach. J. Math. Chem. 48 (2010), no. 2, 413–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement